# SDR DALA2022022801263

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 69,354 hours, 8,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 EMERGENCY LIGHTS STAY ON IN ARMED POSITION. CORRECTIVE ACTION: RESET EMERGENCY LIGHTS SYSTEM IAW A330 AMM CHP 33-51. ALL CHECKS GOOD. SYSTEM WORKS NORMAL. (8869824)
